# SDR SWAA2017050813599

- Difficulty date: April 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Missing
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EXTERIOR EXIT LIGHT QUICK DISCONNECT WIRE MISSING.  R&R LIGHT IAW AMM.
